E-Prints Complutense

S-shaped bifurcation branch in a quasilinear multivalued model arising in climatology

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Arcoya Álvarez, David y Tello del Castillo, José Ignacio (1998) S-shaped bifurcation branch in a quasilinear multivalued model arising in climatology. Journal of Differential Equations, 150 (1). pp. 215-225. ISSN 0022-0396

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

252kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022039698935021


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

In this paper we show the existence of a continuous and unbounded connected S-shaped set {(Q, u)} where Q is the solar constant and u satisfies a quasilinear eventually multivalued stationary equation on a Riemannian manifold without boundary arising as a stationary energy balance model for the earth surface temperature.


Tipo de documento:Artículo
Palabras clave:S-shaped bifurcation branch; degenerated multivalued equations; Riemannian manifolds; climatolog;
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:15680
Depositado:19 Jun 2012 09:04
Última Modificación:06 Feb 2014 10:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo